# SDR FDEA201207262709

- Difficulty date: July 26, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111N52072
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK SIDE SKIN FASTENER HOLE DOUBLE DRILLED AT BS 1026, RBL 45.  COMPLIED WITH EA F-5310-160598.  WORK ACCOMPLISHED ON EA 757-5345-16-F3835,   REPAIR IS A CAT "A" MAJOR REPAIR.
